# SDR ABXA2014010706

- Difficulty date: January 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 89,711 hours, 24,497 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 313J2380269
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 INBD NACELLE AT HYD BAY HAS A CRACKED SEAL RETAINER IN THE MIDDLE AREA.  R & R SEAL RETAINER IN THE MIDDLE SECTION OF NR 1 NACELLE HYD BAY DOOR IAW SRM 51-40-02, PAR 7, PG 4.  SDR INFO CRACKED LENGTH 1, 1.5 INCHES PN 313J2380-269, SN NA, PART NAME SEAL RETAINER, LOCATION FROM NACELLE STATION 330 TO 350.  ACFT WAS GROUNDED.
